# SDR SDR2005070

- Difficulty date: October 25, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N426AT
- Make and model: Aerosp ATR72
- Aircraft serial: 426
- Engine: Pwa PW127
- System (JASC): 3210 · Main Landing Gear
- Part: Transducer
- Part number: 140071
- Part serial: 2028
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE CONTROL TOWER ADVISED ABOUT SMOKE COMING OUT OF THE LT MAIN GEAR.  EMERGENCY DECLARED.  REPLACED NR 1 SPEED TRANSDUCER.  (K)
